Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v40.i4.10
pages 1-17

Modeling in Class of Systems of Regression Equations with Random Coefficients under Conditions of Structural Uncertainty

Alexander P. Sarychev
Institute of Technical Mechanics of National Academy of Sciences of Ukraine and National Space Agency of Ukraine, Dnepropetrovsk, Ukraine

Краткое описание

The problem of search of optimal in the sense of complexity system of regression equations with random coefficients is studied. We suggest a quality criterion of system of regression equations, which represents a system analog of the group method of data handling. The criterion is investigated in a scheme of repeated observations.


Articles with similar content:

System Criterion of Regularity in the Group Method of Data Handling
Journal of Automation and Information Sciences, Vol.38, 2006, issue 11
Alexander P. Sarychev
A MODEL FOR DETECTION OF UNTYPICAL USER BEHAVIOR IN A SPECIAL-PURPOSE COMPUTATION SYSTEM
Telecommunications and Radio Engineering, Vol.69, 2010, issue 20
M. N. Goryunov, M. V. Bochkov
A Strongly Convergent Splitting Method for Systems of Operator Inclusions with Monotone Operators
Journal of Automation and Information Sciences, Vol.46, 2014, issue 5
Vladimir V. Semenov
CLIFFORD ALGEBRA IN MULTIPLE-ACCESS NOISE-SIGNAL COMMUNICATION SYSTEMS
Telecommunications and Radio Engineering, Vol.72, 2013, issue 18
R. M. Didkovski, Mikhail E. Ilchenko, T. M. Narytnyk
ROBUST UNCERTAINTY QUANTIFICATION USING PRECONDITIONED LEAST-SQUARES POLYNOMIAL APPROXIMATIONS WITH l1-REGULARIZATION
International Journal for Uncertainty Quantification, Vol.6, 2016, issue 1
D. Lucor, A. Belme, Jan Van Langenhove